Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

March 30, 2016Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Mar 30, 2016, 5:27 AM EDT for Palm Beach County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 5:27 AM EDT (09:27 UTC)
Expired
Mar 30, 2016, 6:00 AM EDT
In force
33 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 121 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

174 
WWUS82 KMFL 300927
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 AM EDT WED MAR 30 2016

FLZ067-068-168-301000-
INLAND PALM BEACH COUNTY-COASTAL PALM BEACH COUNTY-METRO PALM BEACH
COUNTY-
527 AM EDT WED MAR 30 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PALM BEACH
COUNTY...

AT 526 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREENACRES...OR
NEAR WELLINGTON...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...LAKE WORTH...PALM BEACH...
OCEAN RIDGE...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...LANTANA...
ATLANTIS...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...PALM BEACH
INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES...GOLDEN LAKES...ROYAL
PALM ESTATES...DOWNTOWN WEST PALM BEACH AND SCHALL CIRCLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2676 8003 2652 8003 2655 8026 2673 8025
TIME...MOT...LOC 0926Z 270DEG 15KT 2664 8017 

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 4:39 AM EDT, 48 minutes earlier.

Area forecast discussion, Mar 30, 4:39 AM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
439 AM EDT WED MAR 30 2016

.DISCUSSION...

TODAY-TONIGHT...UPPER LEVEL SHORTWAVE CURRENTLY CROSSING THE
PENINSULA LEADING TO CONTINUING SHOWER DEVELOPMENT ALONG THE
WEAKENING FRONTAL BOUNDARY FROM AROUND NAPLES TO PALM BEACH THIS
MORNING. THE SHORTWAVE IS FORECAST TO MOVE EAST OF THE STATE LATER
THIS MORNING, ALONG WITH THE UPPER JET, PLACING THE REGION IN AN
OVERALL LESS FAVORABLE CONVECTIVE ENVIRONMENT THAN YESTERDAY.

HOWEVER, POOLED MOISTURE AND LOW LEVEL CONVERGENCE WILL REMAIN ALONG
THE REMNANT FRONTAL BOUNDARY BOUNDARY AS IT WEAKENS INTO THIS
AFTERNOON. MODELS SHOW THE BOUNDARY SINKING FURTHER INTO SOUTH
FLORIDA DURING THE DAY, PROVIDING FOCUS FOR SHOWER AND STORM
DEVELOPMENT THROUGH THE REST OF THE DAY. ACTIVITY WILL GENERALLY
FAVOR THE EAST COAST AIDED BY COASTAL CONVERGENCE AS LOW LEVEL
EASTERLY FLOW INCREASES. TEMPERATURES REMAIN COOL ENOUGH ALOFT THAT
A STRONG STORM OR TWO IS NOT OUT OF THE QUESTION, BUT THE MAIN
CONCERN WILL BE LOCALLY HEAVY RAIN ALONG THE EAST COAST. CLOUD
COVERAGE AND PRECIP WILL HOLD TEMPS DOWN IN THE LOW 80S TODAY.

THURS-FRI...SUBTLE UPPER LEVEL RIDGE MOVES BACK IN FOR LATE WEEK
ALONG WITH THE SURFACE RIDGE NOSING BACK INTO THE REGION. OVERALL
RESULT WILL BE A DRIER AND MORE SUPPRESSED ATMOSPHERE, WITH ONLY
ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS BOTH AFTERNOONS. SEA
BREEZE DEVELOPMENT OVER BOTH COASTS ALONG WITH WEST-SOUTHWEST
STEERING FLOW WILL FAVOR ACTIVITY OVER THE LAKE OKEECHOBEE REGION
INTO PALM BEACH COUNTY.

TEMPERATURES WILL REMAIN ABOVE NORMAL FOR THE INTERIOR AND WEST
COAST IN THE MID-UPPER 80S. A LITTLE STRONGER SOUTHEASTERLY
COMPONENT ON THURSDAY WILL HOLD EAST COAST TEMPS IN THE LOW 80S FOR
THURSDAY, WITH MORE SOUTHERLY FLOW AND LIMITED RAIN COVERAGE ON
FRIDAY ALLOWING EVERYONE TO REACH INTO THE UPPER 80S WITH A FEW
LOCATIONS LIKELY TOUCHING 90F.

THIS WEEKEND-NEXT WEEK...ANOTHER SERIES OF UPPER LEVEL SHORTWAVES
SWING THROUGH THE CENTRAL AND EASTERN US AT THE END OF THE WEEK
DRIVING A BROAD FRONTAL SYSTEM THROUGH THE DEEP SOUTH. THE FRONT
MOVES INTO THE FL PENINSULA OVER THE WEEKEND, INCREASING SHOWER AND
THUNDERSTORM CHANCES ESPECIALLY ON SUNDAY. LOTS OF UNCERTAINTY IN
HOW QUICKLY, IF AT ALL, THE FRONT MOVES THROUGH SOUTH FLORIDA INTO
NEXT WEEK. GIVEN THE TIME OF YEAR, WILL LEAN TOWARDS THE FRONT
WASHING OUT OVER THE REGION AND AT LEAST ISOLATED RAIN CHANCES
LINGERING OVER THE REGION.

TEMPERATURES WILL REMAIN WELL ABOVE NORMAL FOR MINIMA BUT CLOSER TO
AVERAGE FOR MAXIMA DUE TO FROPA...NE FLOW...AND ABUNDANT CLOUDINESS.

&&

.MARINE...

GUSTY EAST-NORTHEAST FLOW DEVELOPS INTO THIS AFTERNOON AS FRONTAL
BOUNDARY WASHES OUT ACROSS SOUTH FLORIDA. WINDS PICK UP TO 15-20KTS
OVER THE ATLANTIC WATERS LATER THIS AFTERNOON AND EVENING. WINDS
BECOME SE 15KTS OVER ALL THE WATERS ON THURSDAY, VEERING MORE SOUTH
INTO FRI AT 10-15KTS AHEAD OF THE NEXT FRONT THAT APPROACHES
THIS UPCOMING WEEKEND.

GUSTY WINDS WILL DRIVE SEAS UP TO 4-6FT OVER THE ATLANTIC WATERS
THIS AFTERNOON AND EVENING DIMINISHING TO 2-3FT ON THURSDAY WITH THE
WINDS. SMALL CRAFT SHOULD EXERCISE CAUTION IN THE ATLANTIC WATERS,
INCLUDING BISCAYNE BAY AND LAKE OKEECHOBEE.

SCATTERED SHOWERS AND A FEW STORMS WILL CONTINUE TODAY, WITH THE
HIGHEST COVERAGE OVER THE ATLANTIC WATERS. FOR THURSDAY AND FRIDAY,
COVERAGE SHIFTS MAINLY OVER THE INTERIOR AND LAKE OKEECHOBEE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  72  86  74 /  60  50  30  10
FORT LAUDERDALE  82  74  86  76 /  70  50  20  10
MIAMI            82  74  87  75 /  70  40  20  10
NAPLES           84  68  86  72 /  40  30  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 30, 5:24 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
524 AM EDT WED MAR 30 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
302130-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
524 AM EDT WED MAR 30 2016

...MODERATE RISK OF RIP CURRENTS ALONG ATLANTIC BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC
BEACHES STARTING TODAY.

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. THE
PRIMARY HAZARD WILL BE CLOUD-TO-GROUND LIGHTNING, GUSTY WINDS,
HEAVY RAIN, AND SMALL HAIL.

WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE WITH BOUNDARY
INTERACTIONS TODAY ALONG THE ATLANTIC COAST OF SOUTH FLORIDA.

HAIL: SMALL HAIL IS POSSIBLE WITH STRONG THUNDERSTORMS TODAY.

FLOODING: SLOW-MOVING SHOWERS AND THUNDERSTORMS COULD PRODUCE
LARGE RAINFALL AMOUNTS OVER PORTIONS OF METRO SOUTH FLORIDA WHICH
HAVE ALREADY EXPERIENCED HEAVY RAINFALL IN THE PREVIOUS FEW DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A MOIST AND UNSTABLE ATMOSPHERE WILL REMAIN OVER SOUTH FLORIDA
BRINGING THE CONTINUING THREAT FOR ISOLATED TO SCATTERED THUNDERSTORMS
EACH AFTERNOON THROUGH THE UPCOMING WEEKEND. THE PRIMARY RISK FROM
THESE THUNDERSTORMS WILL BE CLOUD-TO-GROUND LIGHTNING, GUSTY
WINDS, HEAVY RAIN, AND SMALL HAIL.

INCREASING EASTERLY FLOW MID TO LATE WEEK WILL BRING LESS THAN
FAVORABLE BOATING CONDITIONS AND AN INCREASE IN RIP CURRENT THREAT
ALONG THE ATLANTIC COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Mar 29, 11:37 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1137 PM EDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             5 SW COUNTRY WALK       25.58N  80.48W
03/29/2016  E0.75 INCH       MIAMI-DADE         FL   PUBLIC

            PENNY SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF
            KROME AVE AND SW 198 ST.

0243 PM     TSTM WND GST     3 N REDLAND             25.56N  80.50W
03/29/2016  E50 MPH          MIAMI-DADE         FL   TRAINED SPOTTER

            A THUNDERSTORM PRODUCED A WIND GUST OF 45-55 MPH IN THE
            REDLANDS AS WELL AS NICKEL SIZED HAIL.

0243 PM     HAIL             3 N REDLAND             25.56N  80.50W
03/29/2016  E0.88 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            A THUNDERSTORM PRODUCED NICKEL SIZED HAIL IN THE
            REDLANDS.

0249 PM     HAIL             3 E PEMBROKE PINES      26.01N  80.30W
03/29/2016  E0.25 INCH       BROWARD            FL   PUBLIC

            PEA SIZED HAIL WAS REPORTED AT THE INTERSECTION OF
            HIATUS ROAD AND JOHNSON STREET IN PEMBROKE PINES.

0250 PM     HAIL             3 NW BOCA WEST          26.41N  80.19W
03/29/2016  E0.75 INCH       PALM BEACH         FL   BROADCAST MEDIA

            RELAYED REPORT ON FACEBOOK BY BROADCAST MEDIA OF HAIL
            HITTING CAR ON CLINT MOORE ROAD AND LYONS ROAD IN WEST
            BOCA. SEVERAL OTHER REPORTS OF SIMILAR SIZED HAIL AROUND
            THE SAME TIME IN THE WEST BOCA AREA.

0252 PM     HAIL             5 NNW BOCA WEST         26.45N  80.19W
03/29/2016  E0.25 INCH       PALM BEACH         FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL NEAR
            THE INTERSECTION OF ATLANTIC AVE AND LYONS RD IN DELRAY
            BEACH.

0252 PM     HAIL             1 E REDLAND             25.52N  80.49W
03/29/2016  E0.75 INCH       MIAMI-DADE         FL   BROADCAST MEDIA

            DIME SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF
            SW 264TH ST AND SW 187TH AVE.

0300 PM     TSTM WND GST     1 ESE FLORIDA CITY      25.45N  80.46W
03/29/2016  M46 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT
            WEATHERBUG SITE MIAMI DADE FIRE RESCUE SITE 65 IN
            FLORIDA CITY.

0300 PM     TSTM WND DMG     3 NW BOCA WEST          26.41N  80.20W
03/29/2016                   PALM BEACH         FL   BROADCAST MEDIA

            A LARGE TREE WAS KNOCKED DOWN NEAR THE INTERSECTION OF
            CLINT MOORE RD AND US 441 IN WEST BOCA.

0306 PM     HAIL             1 NNE FLORIDA CITY      25.46N  80.48W
03/29/2016  E0.75 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL NEAR
            THE INTERSECTION OF KROME AVE AND SW 312 ST

0308 PM     HAIL             HOMESTEAD               25.48N  80.47W
03/29/2016  E0.25 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL NEAR
            THE INTERSECTION OF SW 312 ST AND US 1 IN HOMESTEAD.

0345 PM     LIGHTNING        1 E BOCA WEST           26.38N  80.14W
03/29/2016                   PALM BEACH         FL   NEWSPAPER

            *** 3 INJ *** LIGHTNING STRUCK 3 BOCA RATON
            FIREFIGHTERS IN THE BACKYARD OF A HOME IN 3100 BLOCK OF
            NW 27 AVE IN THE STRATHMORE SUBDIVISION IN BOCA RATON.
            THE VICTIMS WERE STANDING UNDER AN OVERHANG WHEN THE
            LIGHTNING STRUCK. ALL THREE FIREFIGHTERS WERE KNOCKED
            OFF THEIR FEET AND ONE FLEW 15 FEET IN THE AIR AND
            STARTED HAVING A SEIZURE. TWO SUSTAINED MINOR INJURIES
            AND ARE SUFFERING HEARING PROBLEMS. THE THIRD IS
            CONSCIOUS AND UNDERGOING TESTS. TIME IS ESTIMATED
            BETWEEN 337 PM AND 4 PM.

0409 PM     TSTM WND GST     2 ENE NAPLES            26.15N  81.78W
03/29/2016  M45 MPH          COLLIER            FL   ASOS

            A THUNDERSTORM PRODUCED A WIND GUST OF 45 MPH AT NAPLES
            MUNICIPAL AIRPORT

0424 PM     TSTM WND GST     3 N MARCO ISLAND        25.98N  81.73W
03/29/2016  M51 MPH          COLLIER            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 51 MPH AT THE
            ISLES OF CAPRI FIRE STATION 90 WEATHERBUG SITE.

0525 PM     MARINE TSTM WIND 12 E LAKEPORT           26.96N  80.94W
03/29/2016  M47 MPH          AMZ610             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 47 MPH AT SOUTH
            FLORIDA WATER MANAGEMENT DISTRICT SITE L005 OVER LAKE
            OKEECHOBEE.

0540 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
03/29/2016  M50 MPH          AMZ610             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 50 MPH AT THE
            SOUTH FLORIDA WATER MANAGEMENT DISTRICT SITE LZ40 OVER
            LAKE OKEECHOBEE.

&&

EVENT NUMBER MFL1600227 MFL1600223 MFL1600224 MFL1600226 MFL1600232
MFL1600225 MFL1600228 MFL1600229 MFL1600235 MFL1600230 MFL1600231
MFL1600237 MFL1600233 MFL1600234 MFL1600236 MFL1600238

RAG
Special weather statement, Mar 30, 5:27 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 AM EDT WED MAR 30 2016

FLZ067-068-168-301000-
INLAND PALM BEACH COUNTY-COASTAL PALM BEACH COUNTY-METRO PALM BEACH
COUNTY-
527 AM EDT WED MAR 30 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PALM BEACH
COUNTY...

AT 526 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREENACRES...OR
NEAR WELLINGTON...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...LAKE WORTH...PALM BEACH...
OCEAN RIDGE...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...LANTANA...
ATLANTIS...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...PALM BEACH
INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES...GOLDEN LAKES...ROYAL
PALM ESTATES...DOWNTOWN WEST PALM BEACH AND SCHALL CIRCLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2676 8003 2652 8003 2655 8026 2673 8025
TIME...MOT...LOC 0926Z 270DEG 15KT 2664 8017

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 5:34 AM EDTSpecial Marine WarningMFL86 min
Mar 30, 7:43 AM EDTSpecial Marine WarningMFL47 min
Mar 30, 6:35 PM EDTAreal Flood AdvisoryMFLBroward5 hr

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.